Vol. 294, No. 2, 2018

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 296: 1
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A Casselman–Shalika formula for the generalized Shalika model of $\mathrm{SO}_{4n}$

Miyu Suzuki

Vol. 294 (2018), No. 2, 473–494
Abstract

We compute the explicit formula (sometimes called the Casselman–Shalika formula) of the generalized Shalika model for unramified principal series of p-adic SO4n. The method mainly used is the Casselman–Shalika method, modified by Y. Hironaka and applied by Y. Sakellaridis to the case of the Shalika model of GL2n.

Keywords
Casselman–Shalika formula, Shalika models
Mathematical Subject Classification 2010
Primary: 11F70, 22E50
Secondary: 11F85
Milestones
Received: 20 February 2017
Accepted: 11 November 2017
Published: 20 February 2018
Authors
Miyu Suzuki
Department of Mathematics
Kyoto University
Kyoto
Japan